Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Lattice isomorphisms of finite non-abelian groups of exponent $ p$.

Author: R. F. Spring
Journal: Proc. Amer. Math. Soc. 14 (1963), 407-413
MSC: Primary 20.58
MathSciNet review: 0148738
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Reinhold Baer, The Significance of the System of Subgroups for the Structure of the Group, Amer. J. Math. 61 (1939), no. 1, 1–44. MR 1507945,
  • [2] H. R. Brahana, Finite metabelian groups and Plücker line-coördinates, Amer. J. Math. 62 (1940), 365–379. MR 0001549,
  • [3] -, On metabelian groups of order $ {p^{10}}$ with five generators, Rend. Circ. Mat. Palermo 9 (1960), 1-17.
  • [4] Kenkiti Iwasawa, Über die endlichen Gruppen und die Verbände ihrer Untergruppen, J. Fac. Sci. Imp. Univ. Tokyo. Sect. I. 4 (1941), 171–199 (German). MR 0005721
  • [5] Alfred W. Jones, The lattice isomorphisms of certain finite groups, Duke Math. J. 12 (1945), 541–560. MR 0013155
  • [6] Michio Suzuki, Structure of a group and the structure of its lattice of subgroups, Ergebnisse der Mathematik und ihrer Grenzgebiete, Neue Folge, Heft 10, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1956. MR 0083487
  • [7] P. Yff, On line complexes in a projective four-space, Ph.D. thesis, Univ. of Illinois, Urbana, Ill., 1957.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.58

Retrieve articles in all journals with MSC: 20.58

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society